RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 4, Pages 419–433 (Mi jsfu201)  

Many-event-based models of market following from the eventological $H$-theorem

Oleg Yu. Vorobyev, Elena E. Goldenok

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: Many-events-based and many-agent eventological models of supply and demand are offered. In these models new concepts of equilibrium intervals of prices and subsets of goods are introduced for the first time. These models follow from the eventological $H$-theorem (eventological generalization of Boltzmann's $H$-theorem) which serves as a theoretical base for an application of eventological distributions of supply and demand in the mathematical description of many-agent and many-events-based market systems.

Keywords: event, probability, eventology, eventological $H$-theorem, demand, supply, market, many-agent system, many-events-based system, equilibrium interval of prices, equilibrium interval of sets of goods.

Full text: PDF file (361 kB)
References: PDF file   HTML file

UDC: 519.248:[33+301+159.9]
Received: 09.02.2011
Received in revised form: 09.03.2011
Accepted: 09.05.2011
Language:

Citation: Oleg Yu. Vorobyev, Elena E. Goldenok, “Many-event-based models of market following from the eventological $H$-theorem”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011), 419–433

Citation in format AMSBIB
\Bibitem{VorGol11}
\by Oleg~Yu.~Vorobyev, Elena~E.~Goldenok
\paper Many-event-based models of market following from the eventological $H$-theorem
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 4
\pages 419--433
\mathnet{http://mi.mathnet.ru/jsfu201}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu201
  • http://mi.mathnet.ru/eng/jsfu/v4/i4/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:124
    Full text:47
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019